Nosebleeds

Hello All

I hope Friday is treating you well. Just a quick question. I finished Avastin in Feb and while on it had the usual bloody nose that many people report but my nose has never really recovered and recently I've had sneezing and irritation (poss pollen related although don't generally suffer). This week I've had two nose bleeds of the gushing variety..not nice! Just wondering whether to go to GP and ask for referral to nose clinic?

Did anyone else have a slow recovery from Avastin? I know it is supposed to have a long half life but thought I might be over it by now?

Any thoughts welcome

Lyndy xx

7 Replies

oldestnewest
  • Can I ask how you found avastin? I have just had my first last week xx

  • Hi...I found Avastin ok...generally felt much more normal than on big chemo but I did have side effects..high BP, nose problems and some aches. I do think it did a good job for me but my Onc told me that it works best at the beginning of treatment with benefits wearing off towards the end ( of 18 rounds). I called it a day after 16. Hope that helps? xx L

  • Thank you x I'll just have to see xxx

  • Hi Lyndy I had blood and gunk nose during Avastin which did clear up after treatment. I used the Neil Med rinses which in fact were very good. During treatment my gp referred me to an ent surgeon to be sure there was nothing untowards so I ended up with a spray dymista and cream for my nose when it was sore, called nasosept, Maybe a word with your CNS might be the way to go or else see your gp.

  • Aah! Thanks..that's really helpful x

  • Hi there ...

    Now that you've finished treatment, I feel you should see your GP with a view to simple cauterisation as an initial treatment. Xxx

  • Yes I suspect that is the way forward but bought myself some Neil Ned this morning to use while I wait for appointment xx

You may also like...